Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv+ with body pains
Dec 15, 2006

hi my friend is hiv+ and experiences alot o body pains and fatiuge. She has done her cd4 count, it was 1000. Her doctor says she does not need to take arvs, what can she take to boost her immunity?

Response from Dr. Henry

For an HIV+ person with a CD4 count= 1000 there is no proven way to boost effective immunity. Taking a multiple vitamin with minerals is often recommended. Aches and pains and fatigue are common in the general population so it is often tough to link those symptoms with the HIV status of a particular patient. Exercise, good diet, and attention to mental health can be helpful in many patients as can evaluation for non-HIV related problems (such as hormone status, anemia, et ecetera). KH



Previous
Did side effects cause death
Next
Re: Iscador

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement